# SDR SWIA200210850

- Difficulty date: May 16, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 1,670 hours, 1,633 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 1321
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF 2500 FT, THE NR 1 GENERATOR WENT OFFLINE.  FOLLOWED QRH, ATTEMPTED TO RESET IT AND THE ADG DEPLOYED.  RETURNED TO LAX.  REMOVED AND REPLACED NR 1 IDG, GCU AND SERVICED NR 2 IDG WITH OIL.  GROUND RAN.  OPS CHECKS GOOD.
